Volume & Issue: Volume 4, Issue 1, Winter and Spring 2018, Pages 1-109 
2. The Second Symmetric Product of Finite Graphs from a Homotopical Viewpoint

Pages 13-27

José G. Anaya; Alfredo Cano; Enrique Castañeda-Alvarado; Marco A. Castillo-Rubí


7. Polynomial Bounds for a Class of Univalent Function Involving Sigmoid Function

Pages 88-101

Olubunmi A. Fadipe-Joseph; Bilikis B. Kadir; Sunday E. Akinwumi; Esther O. Adeniran


8. Ricci Solitons on Kenmotsu Manifolds under $D$-Homothetic Deformation

Pages 102-109

Halammanavar G. Nagaraja; Devasandra L. Kiran Kumar; Venkateshmurthy S. Prasad